# SDR QXEA200700919

- Difficulty date: May 29, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 4,120 hours, 2,817 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 OKC - RIGHT FLAP PANEL 684GB CHAFED.  REPAIRED IAW SRM 51-12-00 AND 51-21-11.
